Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS SNAP SCAN BODY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS SNAP SCAN BODY
Model Number
PGSSB
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report indicates one (1) malfunction event.A review of the event involved of the device(s) experiencing engagement issues.No patient adverse event was reported.No information regarding patient demographics were provided.
New Search
Submit an Adverse Event Report
Brand Name
BIOHORIZONS SNAP SCAN BODY
Common Device Name
SNAP SCAN BODY
Manufacturer
(Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer
(Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key
23413548
Report Number
1060818-2025-07312
Device Sequence Number
10546068
Product Code
NDP
UDI-Device Identifier
00847236000783
UDI-Public
00847236000783
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
Y
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/31/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
PGSSB
Device Catalogue Number
PGSSB
Type of Report(Section G)
Periodic
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown